Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 3, Pages 652–658 (Mi zvmmf7228)  

Scientific communications

Applications of a generalization of the Vandermonde determinant

B. P. Pugachëv

Voronezh

Full text: PDF file (675 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:3, 207–215

Bibliographic databases:

UDC: 518:512.25
Received: 03.03.1967

Citation: B. P. Pugachëv, “Applications of a generalization of the Vandermonde determinant”, Zh. Vychisl. Mat. Mat. Fiz., 8:3 (1968), 652–658; U.S.S.R. Comput. Math. Math. Phys., 8:3 (1968), 207–215

Citation in format AMSBIB
\Bibitem{Pug68}
\by B.~P.~Pugach\"ev
\paper Applications of a generalization of the Vandermonde determinant
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 3
\pages 652--658
\mathnet{http://mi.mathnet.ru/zvmmf7228}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0238490}
\zmath{https://zbmath.org/?q=an:0172.18901}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 3
\pages 207--215
\crossref{https://doi.org/10.1016/0041-5553(68)90073-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7228
  • http://mi.mathnet.ru/eng/zvmmf/v8/i3/p652

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:249
    Full text:130
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021